You are here:

Birth Control/Depo birth control

Advertisement


Question
Ive been on depo for only 2months, soon ill be getting my 2nd shot for the next 3months, in the beginning of the 2months on depo I started spotting & ever since that day I havent stopped spotting & ive been spooting for 3weeks going on 4 , my question is; how can I/what can I do to stop the spotting, I want to be able to have sex again & feel comfortable.

Answer
I'm sorry for the delay on answer your question. If it is not too late, I recommend that you really think about if you want to continue on depo. If you are having spotting, that is a side effect and might not be healthy. Consider another birth control method. You can email me at CHERYL51@aol.com so we can talk more.

Sincerely,
Diane Cheryl

Birth Control

All Answers


Answers by Expert:


Ask Experts

Volunteer


Diane Cheryl

Expertise

I can answer questions about the various methods of birth control. I have done much research about side effects and risks of birth control methods. I can answer questions like "What would be the best method of birth control for me?" and "What are the advantages of birth control pills or condoms?" I have almost 25 years of experience volunteering with pregnancy resource centers. Please contact me at CHERYL51@aol.com if you would like to know more information about your situation or if I am "Maxed OUT".

Experience

I have almost 25 years of experience in counseling women about birth control and family planning.

Education/Credentials
Illinois Valley Community College, Austin Community College, Travel Agent Degree and almost 25 years of counseling experience.
I have worked with Pregnancy Resource Centers for almost 25 years.

©2016 About.com. All rights reserved.